# SDR MASA200700177

- Difficulty date: April 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 7,866 hours, 5,839 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2672 CHS - AFT LT EMERGENCY DOOR INDICATES OPEN WHEN CLOSED AND LOCKED.  MAINTENANCE RESECURED THE DOOR.
